# SDR 2023FA0000843

- Difficulty date: December 17, 2023
- Submitted: December 21, 2023
- Operation: General aviation
- Aircraft: N78CY
- Make and model: Amd FALCON900EX
- Aircraft serial: 079
- Aircraft time: 9,483 hours, 7,691 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 30607852
- Part serial: P134102
- Condition: Unknown
- Location: #2 Engine
- Part time: 2,104 hours, 1,309 cycles
- Component: Oil Pump, Parker
- Component part number: 30607852
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

AT CRUISE ALTITUDE ON THERE WAY FROM KSUS TO KRIL, THE PILOTS NOTICED THE NO.2 ENGINE OIL PRESSURE HAD FALLEN INTO THE AMBER PRESSURE RANGE.  THEY SHUT THE ENGINE DOWN OUT OF PRECAUTION TO PROTECT THE ENGINE, AND RETURNED TO KSUS.  AFTER EXAMINING THE OIL FILTER, AND FINDING NOTHING IRREGULAR HONEY RECOMMENDED TO REPLACE THE OIL PUMP.  OUR PARTICULAR OIL PUMP (P/N-3060785-2) IS A KNOW HIGH REMOVAL ITEM, AND MOST REMOVALS ARE THE RESULT OF A LOW OIL PRESSURE EVENT.  REFERENCE FALCON SERVICE ADVISORY: FSA-79- 30-011-R01-A.  AN OVERHAULED OIL PUMP (P/N: 3060785-3, S/N: 071405701593) WITH A NEW DESIGN WAS INSTALLED.
